MathSciNet Relay Station
MathSciNet bibliographic data
MR2321402 35Q30 (35B41 35D05 37L30 37N10 76D05)
Kloeden, P. E.; Valero, J. The weak connectedness of the attainability set of weak solutions of the three-dimensional Navier-Stokes equations. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 463 (2007), no. 2082, 1491–1508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement